I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 3, PAGES 853-868
V. A. Galkin
View as HTML View as gif image View as LaTeX source
Existence of uniqueness classes of solvability for conservation laws systems was established in the space of global functional solutions which are limit points of a given approximate method. It is assumed that the method has the properties of uniform weak approximation and weak stability.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: December 15, 1998